# SDR HNAA2015120700360

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 57,539 hours, 65,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M8182411
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 8DF.  REPAIRED EMERGENCY FLOOR PATH LIGHT WITH NEW WIRE SPLICE IAW MM 20-45-07.  OPS CHECKED GOOD.
